Choosability with separation of cycles and outerplanar graphs - Archive ouverte HAL Access content directly
Journal Articles Discussiones Mathematicae Graph Theory Year : 2023

Dates and versions

hal-03526797 , version 1 (14-01-2022)

Identifiers

Cite

Olivier Togni, Jean-Christophe Godin. Choosability with separation of cycles and outerplanar graphs. Discussiones Mathematicae Graph Theory, 2023, 43 (3), pp.736-760. ⟨10.7151/dmgt.2398⟩. ⟨hal-03526797⟩
32 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More